# SDR DALA20181227427

- Difficulty date: December 22, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 97,774 hours, 14,034 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSP SHOWS CRACK AT LOWER WING SKIN AT STRINGER L-9.5 AT OUTBOARD MOST FASTENER IN INSPECTION AREA C/W PERMANENT REPAIR PER ERA 573819-14. (LP 0874908)
